# SDR C2XA08IA131

- Difficulty date: May 16, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 14,442 hours, 11,023 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M3902931229
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS - DURING MAINTENANCE INSPECTION THE SERVICE DOOR EXTERNAL EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE LIGHT ON MEL 33-50-00/1 CAT-C CTL NR 146110, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 05/17/08 THE AIRCRAFT LANDED AT MCI WHERE MAINTENANCE REPAIRED A BROKEN WIRE NEAR THE DOOR HINGE, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
